# SDR TRAX200701159

- Difficulty date: August 11, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 22,174 hours, 18,753 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH MISSING EMERGENCY EXIT PUSH RELEASE TURN HANDLE TO OPEN PUSH EXIT IN PLACARD.
